Second-order Brillouin-Wigner perturbation theory: size-extensivity correction


Aksu H.

THEORETICAL CHEMISTRY ACCOUNTS, vol.131, no.11, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 131 Issue: 11
  • Publication Date: 2012
  • Doi Number: 10.1007/s00214-012-1285-9
  • Title of Journal : THEORETICAL CHEMISTRY ACCOUNTS

Abstract

Size-extensivity correction to second-order Brillouin-Wigner perturbation theory is derived and implemented. For the size-extensivity correction, renormalization term is obtained by modifying the non-physical term in the denominator of the second-order Brillouin-Wigner formulae. We have achieved improved results. The method is illustrated in a series calculations on H2O, BH, HOF, Be and Ne using three different basis sets, and the results are then compared with corresponding coupled cluster double and second-order MOller-Plesset perturbation theory.